# SDR SIMA20170409001

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,989 hours, 24,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON APPROACH, FA SMELLED ELECTRICAL SMOKE FROM FORWARD CLOSET.  CHECKED ALL COMPONENTS AND WIRING FOR A BURNING ODOR ON FWD CLOSET.   VERIEFIED ALL LRU'S ARE OK FOR SERVICE,  RELATED TO WIFI COMPONENTS ON FWD CLOSET.  CHECKED AVIONICS COMPARTMENT FOR UNUSUAL ODORS  AND DID NOT FIND ANY.  INTERROGATED WIFI SYSTEM,  NO DISCREPANCY FOUND.  PERFORMED RETURN TO SERVICE OF WIFI IAW ETN-CR-46-001.  DURING FCF FOUND NO EVIDENCE OF A ELECTRICAL SMOKE ODOR IN FWD CLOSET AND FWD GALLEY.
